# SDR DALA2015110906816

- Difficulty date: November 8, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1212-1309
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT TIE TRACK BETWEEN BS 1212 -- 1309 AT AFT CARGO COMPARTMENT. TIE TRACK WAS REPLACED IAW SRM 51-30-1 AND SRM 51-10-4, CORROSION WAS FOUND EXCESSIVE DUE TO TIE TRACK  WAS REPLACED.
